MAUDE Adverse Event Report: ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE

ARTHREX, INC. TENODESIS SCREW, PEEK; SCREW, FIXATION, BONE
Model Number TENODESIS SCREW, PEEK
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device disposition was reported to be unknown.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a tenodesis surgery while screwing in the screw, the screwdriver tip has broken off in the last two turns.The "pin" of the screwdriver is stuck into the screw.The surgeon was able to screw in the remaining threads using a pliers.Both screws were already open on the table, and therefore it was not possible to find out which of the two lot numbers were affected.Used lot number 10068809 & 10079654.

Brand Name
TENODESIS SCREW, PEEK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8132532
Report Number1220246-2018-00781
Device Sequence Number1686032
Product Code HWC
UDI-Device Identifier00888867018662
UDI-Public00888867018662
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENODESIS SCREW, PEEK
Device Catalogue NumberAR-1530PS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date12/05/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;